# SDR JR2R20230707014

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 12,569 hours, 7,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,569 hours, 7,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLOOR TEXAS DOUBLER CORRODED ON FR90 RBL27 AREA
